MAUDE Adverse Event Report: C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE

C.R. BARD, INC. (BASD) -3006260740 BARD BUTTON GASTROSTOMY TUBE, KIT, 24F; FEEDING DEVICE
Model Number 000285
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/29/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
As the lot number for the device was not provided, a review of the device history records could not be performed.The sample was not returned to the manufacturer for inspection/evaluation; however, photos have been provided.The investigation of the reported event is currently underway.(expiry date: 07/2022).Device not returned.
 
Event or Problem Description
It was reported that sometime post feeding tube placement, the device allegedly had leak of diet.It was further reported that the feeding device was replaced.There was no reported patient injury.
 
Event or Problem Description
It was reported that seven days post feeding tube placement, the device allegedly had leak.It was further reported that the feeding device was replaced.There was no reported patient injury.
 
Additional Manufacturer Narrative
H10: manufacturing review: this is the first complaint reported to date for this product and lot, therefore a device history record review is not required.Investigation summary: the sample was not returned for evaluation, three electronic photos were provided for review.The investigation is confirmed for the reported fluid leak, issue as diet was found leaking from or around the device in the provided photos.Based upon the available information a definitive root cause could not be determined.Labeling review: a review of product labeling documentation (e.G.Procedural instructions, indications, warnings, precautions, cautions, possible complications, contraindications, nursing guide, and unit label) did not find any product labeling inadequacy.H10: d4 (expiry date: 07/2022), g3.H11: b3, h6 (result, conclusion).H11: section a through f the information provided by bd represents all of the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.H3 other text : device not returned.

Brand Name
BARD BUTTON GASTROSTOMY TUBE, KIT, 24F
Common Device Name
FEEDING DEVICE
Manufacturer (Section D)
C.R. BARD, INC. (BASD) -3006260740
605 north 5600 west
salt lake city 84116
MDR Report Key10746542
Report Number3006260740-2020-20257
Device Sequence Number4086884
Product Code KGC
UDI-Device Identifier10801741087889
UDI-Public(01)10801741087889
Combination Product (Y/N)N
Initial Reporter CountryBR
PMA/510(K) Number
K904779
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2020
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 05/17/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number000285
Device Catalogue Number000285
Device Lot NumberHUDU2369
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/30/2020
Supplement Date Received by Manufacturer05/17/2021
Initial Report FDA Received Date10/28/2020
Supplement Report FDA Received Date05/26/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;